# SDR CA190627005

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,540 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Leaking
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: R69080J4A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEAKING FROM DRIVE SHAFT SEAL AND SHAFT WORN (TC# 20190627005)
